zbMATH — the first resource for mathematics

Local Jacobian of a relative formal curve. (Jacobienne locale d’une courbe formelle relative.) (French. English summary) Zbl 1317.14100
The author constructs the local Jacobian of a relative formal curve and proves a relative duality formula.
Let \({\mathcal F}\) be the \(S\)-group extension of the completion \(\check W\), of the universal \(S\)-Witt vector group \(W\), by the group of units \({\mathcal O}_S [[T]]^*\).
The author proves the following theorem: Let \(S= \text{Spec} (A)\) be a noetherian affine scheme. Let \(G\) be any commutative, smooth and separated \(S\)-group scheme. Let \(B\) be an \(A\)-algebra adic isomorphic to \( A[[T]]\), \({\mathcal X} = \text{Spf} (B)\), \({\mathcal U}= \text{Spec} (A[[T]][T^{-1}])\). In the case then for any section \(\sigma \in G({\mathcal U})\) there exists unique homomorphism \( h: {\mathcal F} \to G\) such that \(\sigma = h_{\text{omb}} \circ f\) where \(f: {\mathcal U} \rightarrow {\mathcal F}_{\text{omb}}\) is an Abel-Jacobi morphism of \(({\mathcal X}, {\mathcal F})\), i.e. the arrow \(\mathrm{Hom}_{S\text{-gr}} ({\mathcal F},G) \rightarrow G({\mathcal U})\) is bijective.
The proof of the theorem is reduced to the proof of the theorem 1.4.4 (see below).
This paper is the next in a sequence of papers by the author in which he is involved with the Grothendieck program concerning global and local dualities with continuous coefficients. The relative generalized Jacobian of the smooth curve \(X - D\) and an Abel-Jacobi morphism \(X - D \rightarrow J\) are constructed in the author’s papers [C. R. Acad. Sci., Paris, Sér. A 289, 203–206 (1979; Zbl 0447.14005); Prog. Math. 87, 69–109 (1990; Zbl 0752.14023)].
Let \({\mathfrak X}\) be the formal completion of \(X\) along \(D\), \(\text{omb}({\mathfrak X}) = \text{Spec} (\Gamma({\mathfrak X}, {\mathcal O}_{\mathfrak X}) = \text{Spec} (A[[T]])\).
Let \(\rho: \mathrm{Hom}_{S\text{-gr}} ({\mathcal F}^{0}, G) \to F(G)\) and \(\rho^{+}: \mathrm{Hom}_{S\text{-gr}} ({\mathcal F}, G) \to F^{+} (G)\).
Theorem 1.4.4. The notations are taken above. Let \(A\) be a Noetherian ring and \(S = \text{Spec} (A)\). Let \(G\) be any commutative, smooth and separated \(S\)-group scheme. Then \(\rho \) and \(\rho^{+}\) are isomorphisms.
The proof of the theorem is given in sections 2–5.
This interesting article is done (is presented) by the author in the spirit of the algebraic geometry by Grothendieck, Verdier, Artin, Deligne, Saint-Donat [Théorie des topos et cohomologie étale des schémas (SGA 4). Un séminaire dirigé par M. Artin, A. Grothendieck, J. L. Verdier. Avec la collaboration de P. Deligne, B. Saint-Donat. Tome 3. Exposés IX à XIX. Berlin-Heidelberg-New York: Springer-Verlag (1973; Zbl 0245.00002)], by Grothendieck and Demazure [Schémas en groupes. I: Propriétés générales des schémas en groupes. Exposés I à VIIb. Séminaire de Géométrie Algébrique 1962/64, dirigé par Michel Demazure et Alexander Grothendieck. Revised reprint. Berlin-Heidelberg-New York: Springer-Verlag (1970; Zbl 0207.51401)] together with some new developments by A. Beilinson [Fields Institute Communications 56, 15–82 (2009; Zbl 1186.14019)], by K. Rülling [J. Algebr. Geom. 16, No. 1, 109–169 (2007; Zbl 1122.14006)], by M. Kapranov and É. Vasserot [Ann. Sci. Éc. Norm. Supér. (4) 40, No. 1, 113–133 (2007; Zbl 1129.14022)] and by A. N. Parshin [in: Proceedings of the international congress of mathematicians (ICM 2010), Hyderabad, India, August 19–27, 2010. Vol. I: Plenary lectures and ceremonies. Hackensack, NJ: World Scientific; New Delhi: Hindustan Book Agency. 362–392 (2011; Zbl 1266.11118)].
The paper under review closes with some results on the autoduality of \({\mathcal F}\) in the sense of Cartier.

14L15 Group schemes
19F15 Symbols and arithmetic (\(K\)-theoretic aspects)
Full Text: DOI
[1] P. CARTIER, Groupes formels associeÂs aux anneaux de Witt geÂneÂraliseÂs, CRAS, t 265 (1967), seÂrie A-49.
[2] P. CARTIER, Modules associeÂs AÂ un groupe formel commutatif, CRAS, t 265 (1967), seÂrie A-129. · Zbl 0168.27502
[3] C. CONTOU-CARREÁRE, La jacobienne geÂneÂraliseÂe d’une courbe relative ; construction et proprieÂte universelle de factorisation, CRAS, t 289 (1979). · Zbl 0447.14005
[4] C. CONTOU-CARREÁRE, Corps de classes local geÂomeÂtrique relatif, CRAS, t. 292 (1981).
[5] C. CONTOU-CARREÁRE, Jacobiennes globales relatives, in: The Grothendieck Festschrift, Vol. II, Progr. Math. 87, Birkhauser, Boston 1990, P. Cartier, et al., eds., pp. 69-109.
[6] M. DEMAZURE - P. GABRIEL, Groupes algeÂbriques , North Holland, 1971.
[7] A. GROTHENDIECK (M. ARTIN - P. DELIGNE - ... etc), TheÂorie des topos et cohomologie eÂtale des scheÂmas, SGA IV, vol.3 , Exp. XVIII, Springer-Verlag, L. N. no 305.
[8] A. GROTHENDIECK - M. DEMAZURE, ScheÂmas en groupes, SGA III, Vol. 1, Springer-Verlag, L.N. no 151.
[9] A. GROTHENDIECK - J. DIEUDONNEÂ, Elements de geÂomeÂtrie algeÂbrique, Springer-Verlag 1971.
[10] A. GROTHENDIECK - J. DIEUDONNEÂ, EGA III (premieÁre partie), Etude cohomologique des faisceaux coheÂrents, Publications MatheÂmatiques de l’IHES, vol. no 11.
[11] A. GROTHENDIECK - J. DIEUDONNEÂ, E.G.A. IV (deuxieÁme partie), Etude locale des scheÂmas et des morphismes de scheÂmas, Publications MatheÂmatiques de l’IHES, vol. no 24.
[12] A. GROTHENDIECK - J. DIEUDONNEÂ, EGA IV (quatrieÁme partie), Etude locale des scheÂmas et des morphismes de scheÂmas, Publications MatheÂmatiques de l’IHES, vol. no 32.
[13] J. LIPMAN, Rationnal singularities (Appendix), Volume deÂdie au professeur Oscar Zariski, Publications de l’IHES, vol. no 36, pp. 273.
[14] D. MUMFORD, Lectures on curves on an algebraic surface, Princeton Univer- sity Press 1966. · Zbl 0187.42701
[15] J. P. SERRE, Groupes algeÂbriques et corps de classes, Hermann 1959.
[16] P. SAMUEL, SeÂminaire Bourbaki, Exp. no 145 (1956-57).
[17] R. HARTSHORNE, Residues and Duality, Springer-Verlag, L. N. no 20 (1966).
[18] Y. KAWADA - I. SATAKE, Class formations II, Journal of the Faculty of Sciences, University of Tokyo, vol VII, Part 3 (1956). · Zbl 0101.02902
[19] A. WEIL, VarieÂteÂs AbeÂliennes, Hermann 1948. ReÂfeÂrences supplementaires
[20] G. ANDERSON - F. P. ROMO, Simple proof of classical explicit reciprocity laws on curves using determinant groupoids over an artinian ring, Comm. in Alg., Vol. 32, no 1 (2004). Carlos Contou-CarreÁre · Zbl 1077.14033 · doi:10.1081/AGB-120027853 · arxiv:math/0207311
[21] A. BEILINSON, e-factors for the period determinants of curves, in: Motives and Algebraic Cycles, A Celebration in Honour of Spencer Bloch (AMS) (2009). · Zbl 1186.14019 · arxiv:0903.2674
[22] A. BEILINSON - V. G. DRINFELD, Chiral algebras, AMS 2004.
[23] A. BEILINSON - S. J. BLOCH - H. ESNAULT, e-factors for Gauss-Manin determinants, Moscow mathematical journal (2002), number 3, pp. 432-477. · Zbl 1061.14010
[24] P. DELIGNE, Le symbole modereÂ, Publications MatheÂmatiques de l’IHES, vol. 73, (1991).
[25] A. EFIMOV - V. A. LUNTS - D. ORLOV, Deformation theory of objects in homothopy and derived categories III: Abelian categories, arXiv: math/0702840v3 [mathAG], 04/12/2008.
[26] K. RULLING, The generalised De Rham-Witt complex over a field is a complex of zero cycles, Journal of Algebraic Geometry, 16 (2007), no 1, pp. 109-169.
[27] M. KAPRANOV - E. VASSEROT, Formal loops II: A local Riemann-Roch theorem for determinantal gerbs, AScENS, t. 40 (2007). · Zbl 1129.14022 · doi:10.1016/j.ansens.2006.12.003 · numdam:ASENS_2007_4_40_1_113_0 · eudml:82706
[28] ZHENBIN LUO, Contou-CarreÁre symbol via iterated integrals and its reciprocity law, arXiv:1003-1431v1[math.DG].
[29] P. AMBRUS, On the kernel and the image of the rigid analytic regulator in positive characteristic, arXiv:0912.3115v1 [mathAG], 16/12/2009.
[30] A. N. PARSHIN, Representations of higher adelic groups and arithmetic, Proceedings of the International Congress of Mathematicians, Volume I, pp. 362-392, Hindustan Book Agency, New Dehli, 2010, ArXiv:1012.0486
[31] .
[32] P. ROMO, A direct proof of the Steinberg property of the Contou-CarreÁre symbol, Journal of Algebra 319 (2008), pp. 3164-3174. · Zbl 1143.19002 · doi:10.1016/j.jalgebra.2007.11.003 · arxiv:math/0602374
[33] D. OSIPOV - X. ZHU, A categorical proof of the Parshin reciprocity laws on algebraic surfaces, Algebra and Number Theory, vol. 5 (2011), no 3, 289- 337 (ArXiv: 1012.4848 [math.AG]). · Zbl 1237.19007 · doi:10.2140/ant.2011.5.289 · msp.berkeley.edu · arxiv:1002.4848
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.